# SDR CA120704005

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 14,209 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED 10 TO 15 MIN AFTER RT ENGINE SHUTDOWN.  THE RAMP CREW REPORTED A FIRE IN THE TAIL PIPE AND DISCOVERED A LEAK UNDER THE TAIL PIPE.  THE ACFT HAS SINCE BEEN PULLED OFF LINE BY MAINTENANCE.
